| Model Number |
6382 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the flow probe did not initiate/read on first start up but would work again if completely shut down/restart of the system.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint and the user facility stated that the problem had not occurred anymore.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.The issue reoccurred and the fsr replaced the flow sensor.The issue reoccurred again with dashes on both the centrifugal controller and central control monitor.The fsr replaced the flow module and cable.The unit operated within manufacturer's specification.The product information of the flow module that was replaced is: pn 802018, sn: (b)(6), udi: (b)(4).